Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 853106, 4 pages
http://dx.doi.org/10.1155/2014/853106
Research Article

On the Graph of Solution Mappings of Variational Inequalities Problems

College of Science, Guilin University of Technology, Guilin 541004, China

Received 9 December 2013; Revised 27 March 2014; Accepted 27 March 2014; Published 9 April 2014

Academic Editor: Yuming Xing

Copyright © 2014 Qi-Qing Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Hartman and G. Stampacchia, “On some non-linear elliptic differential-functional equations,” Acta Mathematica, vol. 115, no. 1, pp. 271–310, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. J. L. Lions and G. Stampacchia, “Variational inequalities,” Communications on Pure and Applied Mathematics, vol. 20, no. 3, pp. 493–519, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. F. Facchinei and J. S. Pang, Finite-Dimensional Variational Inequalities and Complementarity Problem, Springer, New York, NY, USA, 2003.
  4. I. V. Konnov, Equilibrium Models and Variational Inequalities, Elsevier, Amsterdam, The Netherlands, 2007. View at MathSciNet
  5. D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and Their Applications, SIAM, Philadelphia, Pa, USA, 2000. View at MathSciNet
  6. F. E. Browder, “A new generalization of the Schauder fixed point theorem,” Mathematische Annalen, vol. 174, no. 4, pp. 285–290, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus